Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Had unprotected sex. Bleeding after taking new choice pill. Should I be concerned?

This is regarding the morning after pill ... I had unprotected sex on day six of my period, no he did not ejaculate inside but pulled out. I was worried and took the new choice morning after pill 14 hours of unprotected sex. I have bleeding off and on since this and now bleeding very heavy. Should I be concerned or is this normal? and how long will the bleeding continue and what will this do for my regular cycle due next month? I also had been taking an antibiotic as well at the time of intercourse.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
The bleeding you are experiencing is most likely due to the high dose of hormone present in the pill. Since you are bleeding heavily, I advice you to see your gynecologist for an evaluation of the situation and proper management. It is more likely that your next cycle may be disturbed after the pill owing to the hormonal imbalance created. Take care.
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor